# SDR ABXA0100040

- Difficulty date: February 4, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 57,842 hours, 25,785 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE PERFORMING THE FLIGHT CONTROL CHECK, THE RUDDER WAS REPORTED TO BE BINDING NEAR THE LAST 1/3 OF RIGHT INPUT TRAVEL.  MAINTENANCE INSPECTED AND CYCLED THE RUDDER NUMEROUS TIMES.  THE RUDDER POWER CONTROL UNIT AND PRESSURE REDUCER VALVE WAS INSPECTED IAW DC-8 MM 27-21-07.  NO DEFECTS OR BINDING WAS FOUND. OPS CHECKED GOOD.
